# SDR KCSA201812061337

- Difficulty date: December 6, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26238
- Aircraft time: 85,070 hours, 24,889 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLAP SUPPORT MECHANISM FLAP SUPPORT TO WING REAR SPAR FITTING ON O/B MOUNT INSIDE BORE HAS CORROSION.
